a functional inequality of convex type — 1 articles found.

Two theorems on representations of q-deformed centerless Virasoro algebras

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (3) 1993, pp. 111–113
Vol.15 (2-3) 1993
K.-Q. Liu Details
(Received: 1993-03-30 )
(Received: 1993-03-30 )

K.-Q. Liu

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Sandwich theorem, a functional inequality of convex type, convex function

AMS Subject Classification: Convexity; generalizations, Systems of functional equations and inequalities 26A51, 39B72

PDF(click to download): Two theorems on representations of q-deformed centerless Virasoro algebras

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.